oru.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Structure preserving stratification of skew-symmetric matrix polynomials
Department of Computing Science, Umeå University, Umeå, Sweden.ORCID iD: 0000-0001-9110-6182
2017 (English)In: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 532, p. 266-286Article in journal (Refereed) Published
Abstract [en]

We study how elementary divisors and minimal indices of a skew-symmetric matrix polynomial of odd degree may change under small perturbations of the matrix coefficients. We investigate these changes qualitatively by constructing the stratifications (closure hierarchy graphs) of orbits and bundles for skew-symmetric linearizations. We also derive the necessary and sufficient conditions for the existence of a skew-symmetric matrix polynomial with prescribed degree, elementary divisors, and minimal indices.

Place, publisher, year, edition, pages
Elsevier , 2017. Vol. 532, p. 266-286
Keywords [en]
Skew-symmetric matrix polynomials, Matrix polynomials, Stratifications, Skew-symmetric matrix pencils, Orbit, Bundle
National Category
Algebra and Logic Computational Mathematics
Research subject
Computer Science; business data processing
Identifiers
URN: urn:nbn:se:oru:diva-74878DOI: 10.1016/j.laa.2017.06.044ISI: 000411297500017Scopus ID: 2-s2.0-85022339632OAI: oai:DiVA.org:oru-74878DiVA, id: diva2:1332910
Funder
Swedish Research Council, E0485301eSSENCE - An eScience CollaborationAvailable from: 2019-06-28 Created: 2019-06-28 Last updated: 2019-09-20Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Dmytryshyn, Andrii

Search in DiVA

By author/editor
Dmytryshyn, Andrii
In the same journal
Linear Algebra and its Applications
Algebra and LogicComputational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 48 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf